Need to shift to oral applianc
  Need to shift to oral applianc

Total Views: 1788

Need to shift to oral appliances as facing side effects of cpap. Please let me know about doctors who practice in providing oral care appliances to sleep appnea patients in delhi.

PAST HISTORY : Suffering with Sleep Appnea since 6 years and on cpap since then.

1 Answers

Hi,

Were you recomended by some one to use an oral appliance,because they will help you only if your tongue falls back.
There are special sleep clinics in aiims in delhi for sleep apnea pateints and they would do all your tests and would also recomend you to a dentist,if they think you need an oral peice.(because this is for people who have mild sleep apnea)
To make an oral peice for sleep apnea pateints is a job of a prosthodontist and you can visit a super speciality dental clinic for a consultation.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

Hello, I have had a nail fungus for a good ten years or so. When I first noticed it, I went to my doctor and he game me lamasil which I stopped taking after a few days since it had negative affects on me. Thereafter, I stopped taking care of it and just let it go for a good 7 or 8 years. I eventually grew up and started getting very self conscious of how it looked and wanted to wear sandals and flip flops and not have people think nasty things about me. A few years ago I went to my doctor again and he gave me a topical oil which I used for over a year and did not see any results. About two years ago, I noticed that a vertical brown line was starting to grow from the bottom up. I went to a dermatologist who took a sample of my nail but did not take a sample of the nail bed or from the cuticle. Biopsy came back as of course it being a fungus. He in turn gave me pills to take which I also had to stop taking since it was having a bad affect on my liver. After that, my dermatologist said that he would give me laser treatments which I did two of. They did not clear it but it looks a little bit better then what it was before. Still thick, yellow, crumbling below the nail, nail bed where new nail is growing is darker then the others and the brown line is still there. It is a thick brown line. How did I get this brown line? Did I get it because of the prolonged damage of the nail bed due to the years of having the nail fungus?

  Doctor's Answer

You're most welcome. Nail Melanoma does not affect multiple nails together while Longitudunal Melanonychia (LM) often does. The fact that an additional nail is showing changes is nearly conclusive that this is LM, which as I said is harmless. However it would be best to see your doctor to get this confirmed since I cannot see the affected area. I would recommend getting the entire nail removed if its the only one affected by fungus, but this will be solely to treat the fungus not because I thin ...
Read Full Answer


started using a cpap in october and also b12 supplements . Went to dentist in october everything was fine. I just noticed about 7 small black dots on my back molars, I assume they are cavities. For someone that hasn't had a cavity in 20 years, it's got to be one of these factors. So is it the cpap or the b12 that's causing my problem?

  Doctor's Answer

dental check-up ...
Read Full Answer


I was prescribed betnovate for blackness under my eyes and as soon as i stopped, my cheeks were full of rashes and red bumps, then a dermatologist advised me momate. i have used for 4 years and it used to give me clear skin but now i want to stop using these steroids as i start getting rashes the moment i stop using them. From past 1 week i am facing the side effects of momate, my face is full of rashes and little red bumps. i know i used it for pretty long time now but please give me permanent solution to get rid of these steroids. My face is looking very ugly, please help me. Thank you

  Doctor's Answer

Hi again, Yes this is fine. The skin does dry and flake as it recovers from any inflammatory event like an anceiform eruption. You can use a bland moisturizer like Cetaphil cream for the dryness if you like and use a soap free face wash like Cetaphil-OS face wash. All the best and regards! ...
Read Full Answer


Dear Sir, Madam, I am Gurumurthy  working in a private organisation, I am put up at Chikkabanavara, Heasraghatta road, Bangalore 90 I have 2 son's elder son is studding in 10th standard & the younger son is complected his 6 th standard. My younger son  is having some Hyperactivity's &  learning disabilities & also a slow learner. Through some references i come to know in your school your providing a special education to these king of children's I have enclosed the Doctor report as well as the Psychologist report for your verification. Requesting you to Please provide education to my son.

  Doctor's Answer

where do you resides ...
Read Full Answer


Hi Puneet, Every time i eat something i have this inflammatory sensation in my throat that's kind of very uncomfortable. I cannot eat spicy food at all these days. Every time i eat junk food like burgers or Pizza or KFC, i end up having problem with my stomach (stomach upset mostly). This problem started since 2010 when i was doing night shifts for my company. There was a time when i did graveyard shift for 3 consecutive weeks. I stopped doing night shifts after i had problems with my stomach. I have a very tough time in finding food of my taste here. I generally prefer salads and bland food. Fruits rich in alkaline level tend to help me a lot. I'm not married yet, so its very difficult for me to find such food everywhere especially at my workplace. I consume alcohol every weekend but next day morning i end up having acidity. So i have to take ENO (fruit salt) to feel better. This has been the case since 3 years now. The only food which suits me is Bland food and fruits (especially the ones rich in alkaline level). I would really appreciate your help with this. Thanks!

  Doctor's Answer

Hi, You can have acinil-o along with pantoprazole but pantop will have better effects than acinil-o. Then in 7th point I told about alcohol and not water. Alcohol also causes acidity,specially empty stomach,so you may have alcohol after having some food. In fact you should have plenty of water which I had missed to tell you. Feel free to ask further question. ...
Read Full Answer


Doctors Related to

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India

Dr. Vrinda Goyal

  • Nutritionist
  •  Jaipur, India

Dr. Krupesh Rajani

  • Dentist
  •  Navsari, India

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India

Dr. Shripad Mahamuni

  • Opthalmologist
  •  Pune, India

Dr. Anand Prakash Rao Ghorpade

  • Psychiatrist
  •  Bangalore, India

Dr. Govindaraj S J

  • Dentist
  •  Bangalore, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
started using a cpap in october and also b12 supplements . Went to dentist in october everything was fine. I just noticed about 7 small black dots on my back molars, I assume they are cavities. For someone that hasn't had a cavity in 20 years, it's got to be one of these factors. So is it the cpap or the b12 that's causing my problem?
1 Answer
Dear Sir, Madam, I am Gurumurthy  working in a private organisation, I am put up at Chikkabanavara, Heasraghatta road, Bangalore 90 I have 2 son's elder son is studding in 10th standard & the younger son is complected his 6 th standard. My younger son  is having some Hyperactivity's &  learning disabilities & also a slow learner. Through some references i come to know in your school your providing a special education to these king of children's I have enclosed the Doctor report as well as the Psychologist report for your verification. Requesting you to Please provide education to my son.
1 Answer
i dont get sleep well and if i sleep i got up quick so plz tell me some ayurvedic medicine so dat i can sleep well and will not get up early
1 Answer
i went for my complete body checkup.every thing was fine except my liver,the sgot and sgpt,billirubin was fine but my ggtp was high about 121.even my sugar level H1Blc was 5.5 with very low medication . i am taking metformin 250 gms two times daily after meals.another problem i am facing is lack of sleep for which i am taking 1mg of alprax every day.but still i am not able to sleep.I have to mention that i am a successful businessmen with stressful life.please suggest something
1 Answer
can I use my cpap machine after a tooth extraction?
2 Answers